Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2007 | Volume: 7 | Issue: 20 | Page No.: 2957-2966
DOI: 10.3923/jas.2007.2957.2966
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

On the Approximate Solution of Singular Integral Equations with Hilbert Kernel

M.H. Saleh and S.M. Amer

Abstract:
The mechanical quadrature method has been applied to a certain class of nonlinear singular integral equations with Hilbert kernel in generalized Holder spaces. The rate of convergence of approximate solution has been determined. Two examples have been introduced to show that the application of mechanical quadrature method to a class of, nonlinear and linear, singular integral equations gives accurate results. These results are very acceptable compared to the exact solution. The obtained results of the mechanical quadrature method are better than the obtained results of the Toeplitz matrix method and the product Nystrom method applied to the same classes to obtain an approximate solution. The error at the interior points has been calculated.
PDF Fulltext XML References Citation Report Citation
How to cite this article:

M.H. Saleh and S.M. Amer, 2007. On the Approximate Solution of Singular Integral Equations with Hilbert Kernel. Journal of Applied Sciences, 7: 2957-2966.

DOI: 10.3923/jas.2007.2957.2966

URL: https://scialert.net/abstract/?doi=jas.2007.2957.2966

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

Curve Bottom